# SDR HEEA072401

- Difficulty date: April 9, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- Aircraft time: 12,707 hours
- System (JASC): 5260 · Entrance Stairs
- Part: Actuator
- Part number: 212075418103
- Part serial: T22090
- Condition: Inoperative
- Location: Step
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROD BROKEN ON ACTUATOR AND IS  INOPERATIVE.
